Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 98, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2013, 11:19 AM CDT for Sumter County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 11:19 AM CDT (16:19 UTC)
- Expired
- Jun 28, 2013, 12:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Sumter County, AL
The radar
The Birmingham radar (KBMX), 134 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4271 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS54 KBMX 281619
SVRBMX
ALC119-281700-
/O.NEW.KBMX.SV.W.0098.130628T1619Z-130628T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1119 AM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL NOON CDT
* AT 1118 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EPES...OR 7
MILES NORTHEAST OF LIVINGSTON...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...THE UNIVERSITY OF WEST ALABAMA...BLUFFPORT...
COATOPA...DUG HILL...UNIVERSITY OF WEST ALABAMA...LILITA AND
BELLAMY.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 23...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3280 8808 3279 8806 3278 8811 3271 8808
3269 8811 3269 8804 3264 8808 3260 8806
3263 8793 3262 8786 3261 8784 3259 8790
3252 8784 3252 8792 3242 8804 3237 8805
3232 8794 3232 8795 3231 8820 3268 8834
TIME...MOT...LOC 1619Z 324DEG 28KT 3267 8811
$$
562 follow-up statements
935
WWUS54 KBMX 281635
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CDT FRI JUN 28 2013
ALC119-281700-
/O.CON.KBMX.SV.W.0098.000000T0000Z-130628T1700Z/
SUMTER AL-
1135 AM CDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SUMTER COUNTY UNTIL NOON CDT...
AT 1134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TISHABEE...OR 9 MILES EAST OF LIVINGSTON...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
COATOPA...DUG HILL...LILITA...BELLAMY...BELMONT...MCDOWELL AND
WHITFIELD.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3261 8816 3269 8804 3264 8808 3259 8806
3263 8793 3261 8784 3261 8787 3261 8788
3259 8790 3252 8785 3252 8792 3242 8804
3237 8805 3232 8794 3231 8820
TIME...MOT...LOC 1636Z 324DEG 28KT 3256 8802
$$
MA691
WWUS54 KBMX 281647
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1147 AM CDT FRI JUN 28 2013
ALC119-281657-
/O.CAN.KBMX.SV.W.0098.000000T0000Z-130628T1700Z/
SUMTER AL-
1147 AM CDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMTER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3261 8816 3269 8804 3264 8808 3259 8806
3263 8793 3261 8784 3261 8787 3261 8788
3259 8790 3252 8785 3252 8792 3242 8804
3237 8805 3232 8794 3231 8820
TIME...MOT...LOC 1647Z 324DEG 28KT 3249 8796
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:00 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 28, 11:00 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1100 AM CDT FRI JUN 28 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... ONCE AGAIN TODAY...A VERY CHALLENGING FORECAST WILL BE IN STORE AS A DECAYING MCS TRIES TO MOVE INTO OUR NORTHWEST COUNTIES ALONG WITH A STRONG OUTFLOW BOUNDARY TRAVERSING SOUTHEASTWARD THROUGH THE CWA. TEMPERATURES HAVE WARMED RAPIDLY ACROSS MUCH OF CENTRAL ALABAMA WITH A FEW LOCATIONS ALREADY APPROACHING OR ALREADY HAVE REACHED THE 90 DEGREE MARK. THE STRONG OUTFLOW BOUNDARY THAT IS MOVING QUICKLY SOUTHEASTWARD IS CURRENTLY STRETCHING FROM NORTHERN SUMTER NORTHEASTWARD THROUGH BIBB...SHELBY...AND ST. CLAIR COUNTIES. AS THE OUTFLOW BOUNDARY MOVES INTO THE INCREASINGLY UNSTABLE AIRMASS...THE LIFT ASSOCIATED WITH THE BOUNDARY SHOULD BE ENOUGH TO LIFT PARCELS PAST THE LFC AND DEVELOP SHOWERS AND THUNDERSTORMS. THE QUESTION THEN BECOMES IF SEVERE STORMS WILL BE ALLOWED TO DEVELOP. THE ATMOSPHERE IS MOST CERTAINLY PRIMED ACROSS MUCH OF CENTRAL ALABAMA...WITH SB CAPES OF OVER 3000 J/KG BEING ADVERTISED ON RAP ANALYSIS AND MID 70S DEWPOINTS CURRENTLY IN PLACE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. TWO BIG DIFFERENCES THAT WE HAVE PINPOINTED THIS MORNING AS OPPOSED TO WHAT WAS OBSERVED YESTERDAY IS THAT WE HAVE A STRONGER LIFTING MECHANISM (IN THE FORM OF THE OUTFLOW BOUNDARY)...BUT WINDS ALOFT AND BULK SHEAR VALUES ARE LOWER TODAY. SO IN ESSENCE THE ATMOSPHERE DOES NOT APPEAR TO BE AS CONDUCIVE FOR WIDESPREAD ORGANIZED CONVECTION. HOWEVER...THE BIG QUESTION WILL BE IF STORMS WILL BE ALLOWED TO ORGANIZE THEIR OWN COLD POOL FROM CELL MERGERS AND CLUSTERS OF STORMS DEVELOPING. IF A LARGE COLD POOL DOES IN FACT DEVELOP...THEN IT SHOULD BE ALLOWED TO SUSTAIN ITSELF WITH STEEP LAPSE RATES AND AN EXTREMELY UNSTABLE AND MOIST AIRMASS IN PLACE. FORWARD PROPAGATING CORFIDI VECTORS ARE INDICATING IF SOMETHING DOES DEVELOP IT WILL MOVE SOUTHEASTERLY ACROSS CENTRAL ALABAMA THEN MORE SOUTHERLY ACROSS OUR SOUTHERN TIER OF COUNTIES. WITH MOST OF CENTRAL ALABAMA ALONG AND SOUTH OF INTERSTATE 20 CONTINUING TO SEE PLENTIFUL SUNSHINE THIS MORNING THROUGH THIS AFTERNOON...INSTABILITIES WILL ONLY BE ON THE INCREASE. IN ADDITION...A FEW MESOSCALE BOUNDARIES WERE NOTED ON VISIBLE SATELLITE EARLIER THIS MORNING STRETCHING FROM MARENGO COUNTY EASTWARD TO BULLOCK COUNTY. THESE SMALLER BOUNDARIES COULD HELP TO INCREASE STORM DEVELOPMENT LATER ON THIS AFTERNOON AS WELL. OVERALL...THE INITIAL DEVELOPMENT OF STORMS ALONG THE STRONG OUTFLOW BOUNDARY WILL AT FIRST BE CELLULAR IN NATURE AND HAVE A THREAT OF DOWNBURST WINDS AS DRIER AIR ALOFT MIXES DOWN TO THE SURFACE. THEN AS MORE STORMS CONTINUE TO DEVELOP WE WILL CLOSELY WATCH FOR THE POSSIBILITY OF AN ORGANIZED COLD POOL DEVELOPING THAT WOULD INCREASE THE THREAT FOR A MORE WIDESPREAD DAMAGING WIND POTENTIAL. STAY TUNED FOR FREQUENT UPDATES TO THE FORECAST THROUGHOUT THE DAY TODAY. 56/GDG && .AVIATION... 12Z TAF DISCUSSION. PATCHY FOG THIS MORNING SHOULD BURN OFF BY 13Z. UNSURE IF THE ACTIVITY ONGOING NEAR THE MISSOURI BOOTHILL WILL HOLD TOGETHER LONG ENOUGH TO IMPACT ANY OF THE NORTHERN SITES LATER THIS MORNING SO HAVE NOT MENTIONED ANYTHING ATTM. HOWEVER DO EXPECT SCATTERED TO NUMEROUS CONVECTION AHEAD OF A PRE-FRONTAL TROUGH THIS AFTERNOON AND EVENING. THE BULK OF THE ACTIVITY SHOULD TRANSITION FROM NORTH TO SOUTH THROUGH THE DAY. TIMING OF GREATEST IMPACTS IS IMPOSSIBLE THIS EARLY...BUT LOOK FOR UPDATES THROUGHOUT THE DAY AS STORMS BEGIN TO FIRE CLOSER TO AND/OR ACROSS THE AREA. DAMAGING WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT CG LIGHTNING WILL THE MAIN THREATS WITH THESE STORMS. STORMS MAY LINGER INTO THE NIGHT ACROSS THE SOUTH BUT THEY SHOULD WEAKEN. WINDS WILL BE OUT OF THE WEST TODAY AROUND 10-15 KTS WITH GUSTS UP TO 20 KTS POSSIBLE. PATCHY FOG MAY DEVELOP ONCE AGAIN IN SOME AREAS AFTER MIDNIGHT. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 92 68 89 64 85 / 60 40 20 10 30 ANNISTON 92 68 88 66 84 / 60 50 30 20 30 BIRMINGHAM 93 69 89 66 85 / 60 50 20 10 30 TUSCALOOSA 94 70 91 67 87 / 60 60 30 10 20 CALERA 93 70 88 67 85 / 60 60 30 10 20 AUBURN 93 70 88 66 87 / 50 60 50 30 30 MONTGOMERY 96 73 91 69 90 / 50 60 50 20 20 TROY 95 72 89 68 89 / 50 60 60 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 28, 10:15 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1015 AM CDT FRI JUN 28 2013 ALZ011>015-017>050-291515- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1015 AM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS AND LOCALLY HEAVY RAINFALL...ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING AS A PREFRONTAL TROUGH...AHEAD OF THE ACTUAL SURFACE FRONT...PUSHES SOUTHWARD TROUGH THE FORECAST AREA. ANY THUNDERSTORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 28, 8:55 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 1 S EQUALITY 32.74N 86.10W
06/27/2013 ELMORE AL EMERGENCY MNGR
TREES DOWN ACROSS HIGHWAY 9 BETWEEN EQUALITY AND CENTRAL.
0607 PM TSTM WND DMG ROANOKE 33.15N 85.37W
06/27/2013 RANDOLPH AL EMERGENCY MNGR
SEVERAL LOCATIONS WITH TREES DOWN ACROSS THE SOUTHERN
PART OF RANDOLPH COUNTY.
0613 PM TSTM WND DMG 3 NNE ECLECTIC 32.68N 86.02W
06/27/2013 ELMORE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN AT HIGHWAY 63 AND WEST COTTON
ROAD.
0622 PM TSTM WND DMG 2 W MARTIN DAM 32.68N 85.94W
06/27/2013 ELMORE AL EMERGENCY MNGR
TWO TREES AND POWERLINES DOWN ALONG HIGHWAY 229 JUST WEST
OF MARTIN DAM.
0649 PM TSTM WND DMG 5 N MILSTEAD 32.52N 85.89W
06/27/2013 TALLAPOOSA AL EMERGENCY MNGR
POWERLINES DOWN IN THE ROADWAY NEAR THE INTERSECTION OF
LOWER TUSKEGEE ROAD AND PEMBERTON ROAD. TIME ESTIMATED
FROM RADAR.
0730 PM TSTM WND DMG 1 NE HURTSBORO 32.25N 85.40W
06/27/2013 RUSSELL AL EMERGENCY MNGR
TREES DOWN ALONG SHADY GROVE ROAD ON THE EAST SIDE OF
HURTSBORO.
1100 PM TSTM WND DMG 3 SSW MARBURY 32.66N 86.49W
06/27/2013 AUTAUGA AL LAW ENFORCEMENT
ONE TREE DOWN NEAR INTERSECTION OF CR 68 AND CR 99. TIME
ESTIMATED FROM RADAR.
1140 PM TSTM WND DMG 2 NNW BOOTH 32.53N 86.59W
06/27/2013 AUTAUGA AL LAW ENFORCEMENT
ONE TREE DOWN ALONG CR 113. ONE TREE ALSO DOWN ALONG CR
58...WHICH IS APPROXIMATELY 3-4 MILES TO THE EAST. TIME
ESTIMATED FROM RADAR.
&&
ANDERSONSpecial weather statement, Jun 28, 10:34 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1034 AM CDT FRI JUN 28 2013
ALZ023-034-281615-
BIBB AL-TUSCALOOSA AL-
1034 AM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA AND BIBB
COUNTIES UNTIL 1115 AM CDT...
AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR COALING...OR 11 MILES SOUTHEAST OF HOLT...MOVING
SOUTHEAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRENT...
CENTREVILLE...
VANCE...
LOW GAP...
WEST BLOCTON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3328 8734 3304 8688 3301 8688 3283 8731
3287 8732 3288 8736 3298 8742 3300 8742
3300 8744 3311 8752
TIME...MOT...LOC 1534Z 307DEG 35KT 3313 8733
56Special weather statement, Jun 28, 11:12 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1112 AM CDT FRI JUN 28 2013 ALZ025-034-035-281645- BIBB AL-CHILTON AL-SHELBY AL- 1112 AM CDT FRI JUN 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY...NORTHERN CHILTON AND EASTERN BIBB COUNTIES UNTIL 1145 AM CDT... AT 1106 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR WEST BLOCTON...OR 8 MILES NORTH OF CENTREVILLE... MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CENTREVILLE... MONTEVALLO... CALERA... ASHBY... BRIERFIELD IRONWORKS PARK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3312 8668 3283 8685 3302 8724 3319 8718 TIME...MOT...LOC 1612Z 294DEG 24KT 3307 8709 56
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:03 PM CDT | Special Weather Statement | BMX | Chambers | 42 min |
| Jun 27, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 50 min |
| Jun 27, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 50 min |
| Jun 27, 8:21 PM CDT | Special Weather Statement | BMX | Barbour | 39 min |
| Jun 27, 9:04 PM CDT | Special Weather Statement | BMX | Coosa | 26 min |
| Jun 27, 9:16 PM CDT | Special Weather Statement | BMX | Barbour | 44 min |
| Jun 27, 9:19 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Jun 27, 9:40 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 50 min |
| Jun 27, 10:09 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jun 27, 10:43 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Jun 27, 10:59 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 27, 11:26 PM CDT | Special Weather Statement | BMX | Montgomery | 49 min |
| Jun 27, 11:47 PM CDT | Special Weather Statement | BMX | Dallas, Lowndes, Perry | 58 min |
| Jun 28, 10:34 AM CDT | Special Weather Statement | BMX | Bibb | 41 min |
| Jun 28, 11:01 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 44 min |
| Jun 28, 11:12 AM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 28, 11:29 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby | 46 min |
| Jun 28, 11:43 AM CDT | Special Weather Statement | BMX | Dallas, Marengo | 47 min |
| Jun 28, 12:09 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 51 min |
| Jun 28, 12:14 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 28, 12:28 PM CDT | Special Weather Statement | BMX | Dallas | 47 min |
| Jun 28, 12:38 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 52 min |
| Jun 28, 12:45 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 30 min |
| Jun 28, 12:58 PM CDT | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Jun 28, 1:03 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 42 min |
| Jun 28, 1:06 PM CDT | Special Weather Statement | BMX | Montgomery | 39 min |
| Jun 28, 1:16 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 44 min |
| Jun 28, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 44 min |
| Jun 28, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery, Pike | 64 min |
| Jun 28, 1:56 PM CDT | Special Weather Statement | BMX | Chambers, Lee, Russell | 34 min |
| Jun 28, 2:31 PM CDT | Special Weather Statement | BMX | Barbour, Russell | 44 min |
| Jun 28, 2:52 PM CDT | Special Weather Statement | BMX | Pike | 23 min |
| Jun 28, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 43 min |
| Jun 28, 5:56 PM CDT | Special Weather Statement | BMX | Pickens | 49 min |
| Jun 28, 6:11 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 64 min |
| Jun 28, 6:26 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 28, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 53 min |
| Jun 28, 6:59 PM CDT | Special Weather Statement | BMX | Hale, Tuscaloosa | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.